Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I am having abcess on tonsil even after taking medicines. Is it advisable to remove them ?

if an abcess is still causing pain while on prednisone, antibiotics and pain meds, is it normal to remove them at this point?
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  Anonymous's Response
No please avoid removing them because they are the safeguards of your body which prevent infection to enter inside the respiratory tract.
Instead you can take brayta carb 30 6 times in day which is the best homeopathic medicines for unusual tonsillar abscesses.You may also take psorinum 1m 1dose once for fast curing of your ailment.In case you need help you may consult your nearest homeopathic physician who will help you to get rid off your ailment.
Answered: Tue, 1 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor